Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contractive projections in nonatomic function spaces
HTML articles powered by AMS MathViewer

by Beata Randrianantoanina PDF
Proc. Amer. Math. Soc. 123 (1995), 1747-1750 Request permission

Abstract:

We prove that there are no 1-complemented subspaces of finite codimension in separable rearrangement-invariant nonatomic function spaces not isometric to ${L_2}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B20
  • Retrieve articles in all journals with MSC: 46E30, 46B20
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1747-1750
  • MSC: Primary 46E30; Secondary 46B20
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1273518-8
  • MathSciNet review: 1273518